# SDR DALA2022110107059

- Difficulty date: October 29, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N967AT
- Make and model: Boeing 717-200
- Aircraft serial: 55028
- Aircraft time: 51,944 hours, 35,776 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 200-206
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER RH SEAT TRACK REMOTION, CORROSION WAS FOUND ON DIAPHRAGM BTW Y=200 AND Y=206 X-22 IN REF NRC 00446. SUMMARY OF 00573: CORROSION LEVEL 2. DIAPHRAGM (WEB) BTW Y=200 AND Y=218 X-17 TO X-25 WAS REPAIRED PER B717-200 SRM 51-70-10-2R PROCEDURE 1. (LP #2474250)
